# SDR UALA2013020700742

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,078 hours, 22,978 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 24
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN COCKPIT, FLT DIVERTED.  RT RECIRCULATION FAN ASSY FAILED. REPLACED FAN ASSY AND BOTH FILTERS.
